# SDR UIEA201811092530

- Difficulty date: November 6, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 82,936 hours, 19,346 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Engine Prv
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE LT ENGINE PRV TERMINAL LUGS DAMAGED AND CHAFED TO GROUND.  REMOVED AND REPLACED THE TERMINAL LUGS IAW SWPM 20-30-11.
